Global stability for the three-dimensional logistic map

Dudás, János, Krisztin, Tibor: Global stability for the three-dimensional logistic map.
NONLINEARITY, 34 (2). pp. 894-938. ISSN 0951-7715 (2021)

[img]
Preview
Text
Dudas_Krisztin_log3d_submitted.pdf - Accepted Version

Download (4MB) | Preview
Item Type: Article
Journal or Publication Title: NONLINEARITY
Date: 2021
Volume: 34
Number: 2
Page Range: pp. 894-938
ISSN: 0951-7715
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31876729
DOI id: https://doi.org/10.1088/1361-6544/abcd05
Date Deposited: 2021. Apr. 20. 09:51
Last Modified: 2021. Apr. 20. 09:51
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21236
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year